MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/R NPOR FEM RT SZ 5; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/R NPOR FEM RT SZ 5; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 96-0015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Synovitis (2094); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 09/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6).Study: dots.Clinical adverse event received for failed tka due to polywear, osteolysis, tibial loosening.Event is serious and is considered moderate.Event is related to device and not related to procedure.Date of implant: (b)(6) 2002, date of event: (b)(6) 2021, date of revision: (b)(6) 2021 (right knee).Treatment: revision of all components.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.All available x-rays and photographs were reviewed and according with the visual inspection of the pictures the complaint cannot be confirmed.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12539534
Report Number1818910-2021-21219
Device Sequence Number19859299
Product Code JWH
UDI-Device Identifier10603295232049
UDI-Public10603295232049
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K943462
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2002
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-0015
Device Catalogue Number960015
Device Lot Number313812
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/08/2021
Supplement Date Received by Manufacturer10/29/2021
Initial Report FDA Received Date09/28/2021
Supplement Report FDA Received Date10/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CEMENT MFG AND PRODUCT NAME UNKNOWN; PFC SIGMA CRVD INSERT SZ5 8MM; PFC SIGMA MOD TIB TRAY CEM SZ5; PFC*SIGMA C/R NPOR FEM RT SZ 5; PFC*SIGMA/OV/DOME PAT 3PEG,41; CEMENT MFG AND PRODUCT NAME UNKNOWN; PFC SIGMA CRVD INSERT SZ5 8MM; PFC SIGMA MOD TIB TRAY CEM SZ5; PFC*SIGMA C/R NPOR FEM RT SZ 5; PFC*SIGMA/OV/DOME PAT 3PEG,41
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight100